Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

EMPRESAS MULTINACIONALES Y TEORIA DEL COMERCIO INTERNACIONAL

Luis Tomás DIEZ DE CASTRO
Revista Española de Financiación y Contabilidad
Vol. 6, No. 22 (Octubre-Diciembre 1977), pp. 781, 783-788
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/42781814
Page Count: 7
  • Download ($46.00)
  • Add to My Lists
  • Cite this Item
EMPRESAS MULTINACIONALES Y TEORIA DEL COMERCIO INTERNACIONAL
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[781]
    [781]
  • Thumbnail: Page 
783
    783
  • Thumbnail: Page 
784
    784
  • Thumbnail: Page 
785
    785
  • Thumbnail: Page 
786
    786
  • Thumbnail: Page 
787
    787
  • Thumbnail: Page 
788
    788